# SDR IPXA2018110985798

- Difficulty date: October 14, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB292313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E COMPARTMENT FRAME AT XORS 630 WAS CRACKED.  REMOVED AND REPLACED THE FRAME IAW SRM 51-31-01, 51-33-01, AND 51-35-01.  MINOR.
